# SDR LR7A04060

- Difficulty date: May 26, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 37,758 hours, 22,553 cycles
- Engine: Allsn 501D22A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Cap
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION IAW JOB CARD HB3202 FOUND RT FS 517 MLG BEAM CRACKED AT RBL 66, WL 160.  REPLACED OUTER BEAM CAP IAW DWG 388392.  NR 02/REP/51/2.
